# SDR SWAA2023092704936

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 57,788 hours, 34,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Detached
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR UPPER EMERGENCY LIGHT COVER FELL OFF<[01] ACCOMPLISHED EA M-21-133-00720 SECURED LENS OF SERVICE DOOR EXIT LIGHT LENS
